# SDR FDEA2019032018668

- Difficulty date: March 18, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH FASTENER HOLE FOUND CRACK INDICATION DURING OPEN-HOLE HFEC INSPECTION   AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND   STATION XORS = 700 REPAIR CARRIED OUT ON 01 EACH FASTENER HOLE AT LEFT HAND WING LOWER SKIN ACCESS   DOOR CUTOUT BETWEEN STATION XORS 690 AND STATION XORS 700 AS PER SRM 57-20-02-2R   FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL   INSPECTION AT 2,000 FLIGHT CYCLES AFTER COMPLETION OF THIS REPAIR AND REPETITIVE   INSPECTION AT EVERY 2,000 FLIGHT CYCLES BY HFEC INSPECTION METHOD PER SRM  57-20-02-  2R TABLE 201 REPAIR 5.
